Over The Counter Medicine

2 x Paracetamol 500mg Caplets 16s - Effective Pain Relief - Easy to Swallow

2 x Paracetamol 500mg Caplets 16s - Effective Pain Relief - Easy to Swallow

£1.99

  You will receive 2 Packs x Paracetamol 16s Our policy states that sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction. Any orders with more than 2 packets, will be...

2 x Paracetamol Tablets 500mg 16s - For The Relief of Pain - Aspar

£1.99 Sold Out

 You will receive 2 Packs x Paracetamol 16s Our policy states that sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction. Any orders with more than 2 packets, will be cancelled.    For the relief...
Surgical 3 Ply Disposable Face Mask - Box of 50

Disposable Civilian 3 Ply Face Mask - Box of 50

£19.99

Whether you are a shop worker, bus driver, healthcare worker or care provider, our disposable surgical masks will help to keep you protected. The UK Government has announced that face coverings are now mandatory on public transport. To protect yourself and others, stock up on 3...
Youthstar Direct - Youthstar Direct

Calpol Infant Sugar Free Suspension 100ml - Strawberry Flavour x 2

£8.99

What is it for? Calpol Infant Suspension sugar-free is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature) Post-immunisation fever Cold and flu symptoms Teething Headache Sore Throat Earache Other aches and pains You will receive 2 Packs Ingredients Each...
Youthstar Direct - Youthstar Direct

Calpol SixPlus Sugar Free Suspension 80ml - Strawberry Flavour x 2

£9.00

What is it for? Calpol SixPlus Suspension sugar-free is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature) Post-immunisation fever Cold and flu symptoms Teething Headache Sore Throat Earache Other aches and pains You will receive 2 Packs  Expiry Date...

Kinetik Digital Oral Thermometer

£2.60 Sold Out

The Kinetik Medical Digital Oral Thermometer can detect high and low body temperature to help you monitor the progress of a fever and effectiveness of the fever-reducing medication. It may even help to plan for pregnancy by helping determine if a woman is ovulating. Digital...
Ibuprofen 200mg Caplets Aspar - 16 Pack

Ibuprofen 200mg Caplets Aspar - 16 Pack

£1.75

Ingredients Each tablet contains Ibuprofen 200mg. Also contains lactose, sucrose and E110. Instructions For oral use. The tablets should be swallowed with a drink of water. with or after food. Unless otherwise directed by a doctor. Adults, the elderly and adolescents of 12 to 17...
Youthstar Direct - Youthstar Direct

Calprofen Ibuprofen Oral Suspension 100ml 3+ Months

£4.00

Ingredients Every 5 ml of oral suspension contains 100 mg of Ibuprofen, Also contains E965, E219, and E217.                                                What is it for?...
Youthstar Direct - Youthstar Direct

Anadin Extra 12s Caplets - For Relief From Headaches and Migraines

£2.80

Whether you’re suffering from a tension headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is scientifically developed with a powerful triple actional formula – Aspirin, Paracetamol and Caffeine – for effective relief of headaches, aches and pains. Anadin Provides Fact...
Nurofen for Children Strawberry Flavour 100ml Liquid

Nurofen for Children Strawberry Flavour 100ml

£8.00

Nurofen for Children Strawberry will provide your child with fast-acting and effective relief from pain and fevers; it has a delicious flavour which they will love - meaning they won't hesitate when it comes to taking medicine. This effective syrup works in as little as 15...
Lemsip Cold & Flu Breath Easy 5s

Lemsip Breathe Easy Cold & Flu 5s

£2.69

Relieves fever, headache, blocked nose, sore throat etc. Lemon and Menthol flavour Fragrant and uplifting Contains Paracetamol 5 Sachets Instructions: Boil the kettle, pour the sachet and enjoy a fragrant, uplifting beverage that will hopefully get you back on your feet that little bit quicker.

Lifeplan Botanicals Wild Hayflower 100mg 90 Tablets - Natural Anti-Histamine

£6.49 Sold Out

Wild Hayflower tablets provide a variety of meadow grasses and flowers which can be taken during the pollen season. Botanicals Wild Hayflower is used to boost your antihistamine levels by delivering a 100mg dose of meadow grasses and flowers for your body to fight. This...

FREE Standard UK Delivery
  • We offer FREE Delivery on all UK orders, regardless of the total order amount.

    We like to keep things simple, for you.